Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil hope King Vultan

Posted by jparsell82` on October 1, 2004, at 16:32:53

In reply to Re: Nardil hope jparsell82`, posted by King Vultan on September 30, 2004, at 21:08:02

> > Do you have any cognitive/memory problems with Nardil? Is the sedation/drowsiness that bad? Just curious, I'm about to start Nardil after everything else failing for me.
> >
> > Josh
>
>
> I had zero cognitive or memory problems with Nardil but must say that Parnate is much better for my ADD symptoms. I had fairly severe afternoon drowsiness with Nardil until adding Halcion/triazolam every other night for sleep. I believe the drowsiness was related to the horrific insomnia the stuff caused me at 60 mg/day and above (there were really no therapeutic or adverse effects for me below 60 mg/day). I can't really say that I noticed any sedation related to taking the med itself. It was actually one of the more neutral ones I've taken in that respect.
>
> Todd

I tried Parnate. I had to discontinue it after about 3 weeks because I was extremely fatigued and weak. Not sure why... but it was the most sedating antidepressant I've taken. I was looking forward to the "stimulant-like" effects from Parnate too... oh well.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[397990]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jparsell82` thread:397005
URL: http://www.dr-bob.org/babble/20040927/msgs/397990.html